# SDR HYIA20251107004

- Difficulty date: October 31, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N890CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0006
- Aircraft time: 20,416 hours, 33,385 cycles
- System (JASC): 2140 · Heating System
- Part: Pump
- Part number: 721526
- Part serial: 0225201W
- Condition: Leaking
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A FUEL SMELL IN THE CABIN. MAINTENANCE INSPECTED AND FOUND THE HEATER FUEL PUMP LEAKING. THE FUEL PUMP WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
